CSN Login
Members Online: 14

citalopram

stella65
Posts: 152
Joined: Feb 2011

Please could anyone tell me if they have taken this, my mum has been given it and she has not felt to well after just the first one, any info or experiences you could share with us would be most welcome.... Thank you, SueX

Tina Brown's picture
Tina Brown
Posts: 1054
Joined: Nov 2009

Yes I'm on citalapram for depression. She is experiencing normal side effects and I can't belive your doctor didn't warn you about them. It takes about 2 weeks for the drug to get into the system and start to have an effect. Stick with it as it is worth it in the end and the tablets to work.

Take care Tina xxxx

stella65
Posts: 152
Joined: Feb 2011

The thing is, I spoke to one of the onc nurses and asked about an anti depressant, she agreed and spoke to mums doc who put her up a script for it, he did chat with mum on the phone and probably did mention side effects but mum doesn't absorb a lot of info these days, I have told her she must try to persevere, she has been better since the first day so hopefully she won't have anything too bad with it, the thing is she gets bad days anyway so we don't always know the cause! Thanks for your reply, hope you are doing ok? mum has to have a CT scan as when she had her ultra scan to look for fluid there was hardly any but the doc said cancer had spread to her liver, she is not too good emotionally, none of us are ):
X

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network